Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 40, NWS New York, NY

September 25, 2018Kings County, Queens County, New York

NWS New York, NY issued this flash flood warning at Sep 25, 2018, 2:56 PM EDT for Kings County, Queens County, New York. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2018, 2:56 PM EDT (18:56 UTC)
Expired
Sep 25, 2018, 5:00 PM EDT
In force
2 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Kings County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 84 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 4:15 PM EDTFLASH FLOODBayside, NYON BELL BLVD ALL SOUTHBOUND LANES CLOSED AT 208TH PLACE WITH TWO FEET OF STANDING WATER WITH POLICE ON SCENE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

505 
WGUS51 KOKX 251856
FFWOKX
NYC047-081-252100-
/O.NEW.KOKX.FF.W.0040.180925T1856Z-180925T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
256 PM EDT TUE SEP 25 2018

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Queens County in southeastern New York...
  Kings County in southeastern New York...

* Until 500 PM EDT.

* At 255 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Flash flooding is expected to begin shortly. 
  Excessive runoff from heavy rainfall will cause flooding of small 
  creeks and streams, urban areas, highways, streets and underpasses 
  as well as other drainage areas and low lying spots.

* Some locations that will experience flooding include...
  Jamaica, Flushing, Crown Heights, Laguardia Airport, Jackson
  Heights, Forest Hills, Canarsie, Astoria, Bayside, Whitestone,
  Howard Beach, Ozone Park and Woodside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4064 7394 4068 7395 4078 7392 4079 7390
      4079 7388 4081 7382 4080 7379 4081 7379
      4078 7376 4079 7375 4078 7375 4067 7380
      4064 7389

$$

FEB
1 follow-up statement
296 
WGUS71 KOKX 252051
FFSOKX

Flash Flood Statement
National Weather Service New York NY
451 PM EDT TUE SEP 25 2018

NYC047-081-252101-
/O.EXP.KOKX.FF.W.0040.000000T0000Z-180925T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Queens NY-Kings NY-
451 PM EDT TUE SEP 25 2018

...THE FLASH FLOOD WARNING FOR QUEENS AND KINGS COUNTIES WILL EXPIRE
AT 500 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4064 7394 4068 7395 4078 7392 4079 7390
      4079 7388 4081 7382 4080 7379 4081 7379
      4078 7376 4079 7375 4078 7375 4067 7380
      4064 7389

$$

MALOIT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 2:26 PM EDT, 30 minutes earlier.

Area forecast discussion, Sep 25, 2:26 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service New York NY
226 PM EDT Tue Sep 25 2018

.SYNOPSIS...
A warm front will slowly move through the region this afternoon
and evening. A cold front will move across the area Wednesday
and Wednesday night. High pressure then builds north of the
region through late week, as low pressure moves along a stalled
frontal boundary south of the area. A stronger area of high
pressure builds from the west through the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Band of heavy rain over portions of NE NJ and into the Lower
Hudson Valley has been producing between 2 and 4 inches of rain
and has prompted the issuance of flood advisories and flash
flood warnings. Latest hi res guidance has this area slowly
shifting east through the afternoon. Warm front will lift through
the area this aftn and eve. Have added thunder into the forecast
with the passage of the warm front and the environment becoming
unstable from SW to NE aft 18z.

There is a high rip current risk for the Atlantic beaches
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the warm front lifts north of the region, steady rain will
transition to light showers. Eastern areas may continue with
some moderate to briefly heavy rain at times. Thereafter, the
rest of the night should feature a chance for light rain showers
and very humid conditions. With abundant low level moisture,
patchy fog will be possible across the entire area. Some
guidance is indicating that the fog may be dense, especially
with dew points rising into the lower 70s region-wide. However,
there was not enough confidence to include dense fog in the
forecast.

A cold front will approach on Wednesday. Pre-frontal trough
associated with the front moves into the region late in the day.
Elevated instability will allow for a slight chance for
thunderstorms in the morning. As the day progresses, there will
be a better chance for thunderstorms in the afternoon. With a
very moist air mass in place and strong winds aloft, some
storms may be strong as we head into the afternoon. Gusty winds
would therefore be possible with any thunderstorms. Lifted
indices in the -2 to -4 range indicates some threat for severe
thunderstorms, especially with the cold front approaching. Some
of these storms could produce damaging winds, but right now that
is a low threat.

There is a high rip current risk for the Atlantic beaches
Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The cold front moves across the region Wednesday night with the
continued threat of showers and thunderstorms, some which may be
capable of producing heavy rainfall and strong gusty winds.

High pressure then builds north of the region on Thursday.
Meanwhile, the cold front stalls south of the area with an area of
low pressure expected to travel along the front, possibly bringing
another chance of precipitation to the region on thursday night and
early Friday.

A stronger area of high pressure builds into the area this weekend,
with dry weekend expected.

High temperatures Thursday through the weekend will climb into the
upper 60s and 70s.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Warm front slowly works north across the area through tonight,
but may struggle to do so across the Lower Hudson Valley until
after daybreak Wednesday. Cold front approaches from the west
on Wednesday.

Widespread showers and scattered thunderstorms this afternoon
will dissipate in coverage by early this evening. Mainly
MVFR/IFR ceilings this afternoon, and then IFR tonight.

There is moderate uncertainty this afternoon and evening
with the ceiling forecast following the warm frontal passage.
Ceilings could potentially vary significantly at times, possibly
going VFR.

Winds will be gusty along the coast this afternoon, with
sustained speeds near 15kt and gusts 20-25kt. The winds become
more SE and then S after the warm front passage at 10 kt or
less. Light and variable winds may prevail across the Lower
Hudson Valley. S-SW winds of 10 to 15 kt expected on Wednesday.

...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.

KLGA TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.

KEWR TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.

KTEB TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.

KHPN TAF Comments: Possible improvement to MVFR this afternoon.

KISP TAF Comments: Potential for significant variability in
ceilings/vsbys following the warm frontal passage.

.OUTLOOK FOR 12Z WEDNESDAY THROUGH SUNDAY...
.Wednesday...Showers/tstms with MVFR or lower at times, mainly
in the afternoon/evening.
.Thursday...VFR.
.Thursday night-Friday morning...MVFR possible, low chance of
showers.
.Friday afternoon-Sunday...VFR.

&&

.MARINE...
Have extended the SCA on western LI Sound and NY Harbor through
6pm as winds remain between 25 and 30 kt. No other changes to
headlines at this time. Gusts over the ocean have been
decreasing due to strengthening inversion, but seas remain
elevated.

Winds are expected to fall below SCA levels by this eve, but
seas on the ocean will remain at or above 5 ft through Thu.
Seas should eventually fall below 5 ft Thursday night and Friday
as the pressure gradient relaxes. Seas are expected to remain
below SCA levels through the weekend.

&&

.HYDROLOGY...
Basin average rainfall amounts of 1 to 2 inches is expected
through Wed night, with locally higher amounts possible. The
potential for localized flash flooding remains through the aftn.
Moderate to locally heavy rainfall will be possible Wednesday
and Wednesday evening. Localized flooding is possible Wednesday.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ330-
     335-338-340-345.
     Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
     355.

&&
Hazardous weather outlook, Sep 25, 5:49 AM EDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
549 AM EDT Tue Sep 25 2018

ANZ330-335-338-345-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>074-078-079-176-177-261000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield-
Northern New Haven-Northern Middlesex-Northern New London-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
549 AM EDT Tue Sep 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

SPC has placed the area in a slight risk for severe thunderstorms on
Wednesday. The main threat with these storms will be gusty winds.
Some storms may become severe, with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-179-261000-
Kings (Brooklyn)-Southern Queens-Southern Nassau-
549 AM EDT Tue Sep 25 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

SPC has placed the area in a slight risk for severe thunderstorms on
Wednesday. The main threat with these storms will be gusty winds.
Some storms may become severe, with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-261000-
Southwestern Suffolk-
549 AM EDT Tue Sep 25 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

SPC has placed the area in a slight risk for severe thunderstorms on
Wednesday. The main threat with these storms will be gusty winds.
Some storms may become severe, with damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ340-350-261000-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
549 AM EDT Tue Sep 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ081-261000-
Southeastern Suffolk-
549 AM EDT Tue Sep 25 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Sep 25, 1:24 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
124 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLASH FLOOD      ENGLEWOOD CLIFFS        40.88N  73.95W
09/25/2018                   BERGEN             NJ   TRAINED SPOTTER

            VEHICLE STUCK IN FLOOD WATER ON DEBORAH TERRACE.

&&

CJB
Local storm report, Sep 25, 1:33 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
133 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      BRONX                   40.85N  73.87W
09/25/2018                   BRONX              NY   BROADCAST MEDIA

            MOSHULU PARKWAY AT I87 INTERCHANGE FLOODED.

&&

CJB
Local storm report, Sep 25, 2:14 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
214 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      WHITE PLAINS            41.02N  73.76W
09/25/2018                   WESTCHESTER        NY   DEPT OF HIGHWAYS

            BRONX RIVER PARKWAY CLOSED DUE TO FLOODING BETWEEN
            GREENACRES AVENUE AND TARRYTOWN ROAD.

&&

FIG
Local storm report, Sep 25, 2:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
229 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      1 NNW WEST BERGEN       40.72N  74.09W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            FLOODING ON US 1 AND 9 TRUCK ROUTE BOTH DIRECTIONS
            APPROACHING NJ 440 WITH ALL LANES CLOSED.

&&

JE
Local storm report, Sep 25, 2:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
245 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      1 SSW KEARNY            40.73N  74.13W
09/25/2018                   ESSEX              NJ   DEPT OF HIGHWAYS

            FLOODING ON PULASKI SKYWAY NORTHBOUND AT US 1 AND 9
            TRUCK ROUTE AT RAYMOND BLVD WITH ALL LANES CLOSED

&&

JE
Local storm report, Sep 25, 2:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
254 PM EDT TUE SEP 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     FLASH FLOOD      MARION                  40.74N  74.08W
09/25/2018                   HUDSON             NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 7 EASTBOUND APPROACHING CHARLOTTE CIRCLE
            WITH ALL LANES CLOSED.

&&

JE

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 10:53 PM EDTCoastal Flood StatementOKXKings, Nassau, Queens6 hr
Sep 25, 5:04 AM EDTCoastal Flood StatementOKXRichmond, Suffolk8 hr
Sep 25, 5:04 AM EDTCoastal Flood StatementOKXWestchester9 hr
Sep 25, 5:04 AM EDTCoastal Flood AdvisoryOKXKings, Nassau, Queens5 hr
Sep 25, 11:34 AM EDTAreal Flood AdvisoryOKXRichmond116 min
Sep 25, 12:41 PM EDTAreal Flood AdvisoryOKXRockland, Westchester2 hr
Sep 25, 12:58 PM EDTFlash Flood WarningOKXBronx, Westchester5 hr
Sep 25, 2:32 PM EDTAreal Flood AdvisoryOKXKings, Queens88 min
Sep 25, 3:03 PM EDTAreal Flood AdvisoryOKXRockland, Westchester117 min
Sep 25, 3:59 PM EDTAreal Flood AdvisoryOKXNassau91 min
Sep 25, 4:14 PM EDTSpecial Marine WarningOKX31 min
Sep 25, 4:31 PM EDTSpecial Weather StatementOKXBronx44 min
Sep 25, 4:59 PM EDTAreal Flood AdvisoryOKXWestchester2 hr
Sep 25, 5:17 PM EDTSpecial Weather StatementOKXBronx, New York43 min
Sep 25, 5:42 PM EDTAreal Flood AdvisoryOKXBronx, Westchester63 min
Sep 25, 6:04 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk116 min
Sep 25, 6:35 PM EDTFlash Flood WarningOKXSuffolk2 hr
Sep 25, 6:54 PM EDTAreal Flood AdvisoryOKXBronx, New York, Rockland, Westchester2 hr
Sep 25, 7:47 PM EDTAreal Flood AdvisoryOKXNassau43 min
Sep 25, 7:56 PM EDTAreal Flood AdvisoryOKXRockland2 hr

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.